Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)




Journal: Math. Comp. 8 (1954), 123-124
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harvard University, Computation Laboratory, Annals, v. 18, 19: Tables of Generalized Sine- and Cosine-Integral Functions, Parts I and II, 1949. MR 0029260 (10:572g)

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society